Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe paeriod pains and irregular bleeding after having implant. What should I do ?

I have the Implant and since having this for 2 years have experienced severe period pains, irregular bleeding that lasts for up to 2-3 weeks which is often followed by 2-5days of spotting. I was advised to combine the pill with my implant to see if it settles it down but on taking it for 7days felt sick and had further pain. I have read on the internet that the symptoms I have can be serious but my GP has shown no interest in solving my problem and still has not allowed for my implant out. I m starting to become really worried that the irregularity of my periods can lead to problems in my adult life such as not being able to conceive.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The severe pain and irregular bleeding are usual side effects of the implant. This will subside gradually in next few days. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor